# SDR AALA202302096788

- Difficulty date: February 7, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 39,029 hours, 4,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD CEILING EMERGENCY LIGHT AT SEAT ROW 19 RIGHT HAND, INOPERATIVE. RE-LAMPED LIGHT AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 35-51-03-960-801.
